# SDR UALA2009102103283

- Difficulty date: October 21, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 32,170 hours, 3,966 cycles
- Engine: Pwa PW40903
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: S271W1114
- Part serial: 33
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED HYD QTY LOW R INDICATION. NEED TO REPLACE RT ENG EDP.  REPLACED RIGHT EDP.  ACCMP'D LEAK CHECK, CHECK OKAY.  NEED TO REPLACE SWITCH AND O-RING SWITCH.  REPLACED NORMAL BRAKE SOURCE PRESS SWITCH.  ALL OPS NORMAL.
